# SDR COM11739

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- Engine: Pwa PW118
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 3035729
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE RT ENGINE FUEL FILTER WARNING LIGHT ILLUMINATED.  REPLACED FUEL FILTER.
